# SDR 08FDEA00754

- Difficulty date: March 6, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT LOWER SPAR ANGLE IS CRACKED AT STA 999/RIB 19.  REMOVED A54515241500 STAMPING TO ACCESS THE CRACKED ANGLE PER SRM 51-40-  21 PARA 5. REMOVED CRACKED A54515063204 ANGLE PER SRM 51-40-21;  PARA 5 & 6. ORDERED AND RECEIVED NEW A54515063204 NAGLE. LOCATED, DRILLED AND DEBURRED FASTENER HOLES ON THE NEW ANGLE PER SRM 51-40-40. INSTALLED THE NEW ANGLE & REINSTALLED STAMPING PER SRM 51-40-21;  PARA 5, 6 AND 7. MINOR REPAIR.
